Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 30, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Nov 25, 2014, 10:57 PM EST. It took effect at Nov 26, 2014, 4:00 AM EST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2014, 10:57 PM EST (03:57 UTC)
- In effect from
- Nov 26, 2014, 4:00 AM EST
- Expired
- Nov 27, 2014, 5:02 AM EST
- In force
- 25 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
071 WHUS72 KMFL 260357 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1057 PM EST TUE NOV 25 2014 GMZ656-657-676-261600- /O.NEW.KMFL.SC.Y.0030.141126T1000Z-141127T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1057 PM EST TUE NOV 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM EST WEDNESDAY. * WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND RAPIDLY INCREASE TO 25 TO 30 KNOTS WITH GUSTS UP TO GALE FORCE EARLY WEDNESDAY MORNING BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 FEET NEAR SHORE AND 9 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-261600- /O.NEW.KMFL.SC.Y.0030.141126T1400Z-141127T2200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1057 PM EST TUE NOV 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 5 PM EST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 25 KNOTS WEDNESDAY MORNING BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 FEET BY WEDNESDAY EVENING AND CONTINUE THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
959 WHUS72 KMFL 260850 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 350 AM EST WED NOV 26 2014 GMZ656-657-676-262200- /O.EXT.KMFL.SC.Y.0030.141126T0900Z-141127T0400Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 350 AM EST WED NOV 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND RAPIDLY INCREASE TO 25 TO 30 KNOTS WITH GUSTS UP TO GALE FORCE THIS MORNING BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 FEET NEAR SHORE AND 9 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-262200- /O.EXT.KMFL.SC.Y.0030.141126T1700Z-141127T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 350 AM EST WED NOV 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 7 AM EST THURSDAY. * WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 25 KNOTS EARLY THIS AFTERNOON BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
187 WHUS72 KMFL 262035 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 335 PM EST WED NOV 26 2014 AMZ651-671-271200- /O.EXT.KMFL.SC.Y.0030.000000T0000Z-141128T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 335 PM EST WED NOV 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS TO NEAR 20 KNOTS ALONG WITH SEAS OF AROUND 7 FEET ARE FORECAST THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-271200- /O.EXT.KMFL.SC.Y.0030.000000T0000Z-141127T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 335 PM EST WED NOV 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST THURSDAY. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS OF AROUND 20 KNOTS ALONG WITH HAZARDOUS SEAS OF 7 TO 9 FEET OFFSHORE ARE FORECAST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-271200- /O.CON.KMFL.SC.Y.0030.000000T0000Z-141127T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 335 PM EST WED NOV 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS TO NEAR 20 KNOTS ALONG WITH SEAS OF AROUND 7 FEET ARE FORECAST THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GREGORIA HTTP://WWW.WEATHER.GOV/MIAMI
588 WHUS72 KMFL 271002 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 502 AM EST THU NOV 27 2014 AMZ651-671-280000- /O.CAN.KMFL.SC.Y.0030.000000T0000Z-141128T0000Z/ /O.NEW.KMFL.SC.Y.0031.141127T1002Z-141128T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 502 AM EST THU NOV 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: NORTH WINDS OF 20 TO 25 KNOTS ALONG WITH SEAS OF AROUND 7 FEET ARE FORECAST THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-GMZ656-657-676-271115- /O.CAN.KMFL.SC.Y.0030.000000T0000Z-141127T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 502 AM EST THU NOV 27 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 10:09 PM EST, 48 minutes earlier.
Area forecast discussion, Nov 25, 10:09 PM EST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1009 PM EST TUE NOV 25 2014 .UPDATE... SHOWERS AND STORMS PROGRESSING MUCH SLOWER TO THE SOUTH AND EAST THAN GUIDANCE PROJECTS, AND THIS HAS BEEN THE CASE FOR SEVERAL RUNS. THEREFORE HAVE SLOWED CHC AND LIKELY POPS BY ABOUT 6HRS FROM PREVIOUS FORECAST. ACROSS THE GULF WATERS AND EXTREME NW POPS WERE LEFT ALONE. WITH THE DEEP WARM, MOIST SOUTHERLY FLOW ACROSS SOUTH FLORIDA, SHOWERS HAVE DEVELOPED IN THE STRAITS AND PERHAPS WILL CROSS INTO THE ATLANTIC WATERS AND MIAMI DADE OVER THE NEXT SEVERAL HOURS ALTHOUGH SCATTERED. WITH THE FRONT CROSSING AT THE MOST CLIMATOLOGICALLY UNFAVORABLE TIME TOMORROW MORNING, AND THE MID LEVEL UVV/VORTICITY QUICKLY WEAKENING, NOT EXPECTING MUCH LIFT WITH THE BOUNDARY TOMORROW MORNING. THIS SEEMS TO BE REFLECTED IN THE MODELS, WITH QPF QUICKLY DROPPING OFF ACROSS THE EAST COAST INTO TOMORROW MORNING. ANY CHANCE FOR A STRONGER STORM WITH DECENT WIND GUSTS WILL REMAIN RESERVED ACROSS THE NW CWA AND LAKE REGION LATE TONIGHT. && .PREV DISCUSSION... /ISSUED 656 PM EST TUE NOV 25 2014/ AVIATION...MVFR CIGS ARE LIKELY TO DEVELOP OVERNIGHT. IFR CIGS ARE POSSIBLE, BUT LESS CERTAIN. GUIDANCE HAS BEEN TOO AGGRESSIVE PAST TWO NIGHTS SHOWING IFR TO ONLY NOT OCCUR AT MOST LOCALES. FOR THIS REASON, WENT WITH PREVAILING MVFR CIGS WITH A SCT005 AND WILL CLOSELY MONITOR TRENDS. IMPRESSIVE TROUGH DIGGING INTO THE GULF WITH CONVECTION ALL THE WAY TO THE YUCATAN. AS THIS SLIDES EAST, THERE IS THE POTENTIAL FOR A BROKEN LINE OF TSRA TO MOVE THROUGH SOUTH FL. HOWEVER, THE STORMS IN THE GULF ARE ONLY SLOWLY PROGRESSING EASTWARD AND POLYGON TIME TRACKING SUGGESTS A LATE NIGHT ARRIVAL AFTER MIDNIGHT FOR KAPF AND NOT UNTIL DAWN FOR THE EAST COAST. LATEST HRRR RUN SHOWS NO QPF EAST COAST UNTIL AFTER 10Z. THIS SEEMS REASONABLE WITH OUR TIMING ANALYSIS, SO HAVE FOLLOWED THIS. IFR OR LIFR VIS/CIGS ARE POSSIBLE IN ANY HEAVIER TSRA WHICH MOVES THROUGH WITH IMPACT POTENTIAL HIGHEST FROM 05-09Z AT KAPF AND 09-14Z FOR THE EAST COAST TERMINALS. GREATEST THREAT KAPF TO KFLL AND POINTS NORTH. GUST WIND POTENTIAL ~40KT POSSIBLE. ANY SIGNIFICANT IMPACTS WOULD BE BRIEF THOUGH. THX CWSU MIAMI FOR COLLABORATION! /GREGORIA PREV DISCUSSION... /ISSUED 356 PM EST TUE NOV 25 2014/ .A FEW STRONG STORMS POSSIBLE LAKE OKEECHOBEE/WEST COAST TONIGHT... .ROUGH MARINE CONDITIONS ON WEDNESDAY FOR ALL SOUTH FLORIDA WATERS... .DRIER AND COOLER WEATHER THIS THANKSGIVING WEEKEND... SHORT TERM... A MID TO UPPER LEVEL TROUGH OF LOW PRESSURE THAT EXTENDED FROM THE GREAT LAKES SOUTHWEST INTO THE NORTHWEST GULF OF MEXICO WILL CONTINUE TO MOVE TO THE EAST TONIGHT AND BE LOCATED OVER THE EASTERN UNITED STATES BY WEDNESDAY MORNING. THIS WILL PUSH HIGH PRESSURE OVER THE WESTERN ATLANTIC WATERS FURTHER EASTWARD INTO THE ATLANTIC. LOW PRESSURE OVER THE EASTERN GULF OF MEXICO WILL THEN MOVE NORTHEAST ALONG THE STATIONARY FRONT THAT IS LOCATED OVER CENTRAL FLORIDA. THIS WEATHER PATTERN WILL ALLOW FOR THE SURFACE WINDS TO BECOME MORE SOUTHWEST OVER SOUTH FLORIDA TONIGHT BRINGING IN THE TROPICAL MOISTURE FROM THE GULF OF MEXICO INTO SOUTH FLORIDA. THEREFORE...POPS WILL BE ON AN INCREASE OVER SOUTH FLORIDA TONIGHT FROM WEST TO EAST...SCATTERED TO NUMEROUS BY LATE TONIGHT WITH THE HIGHEST POPS OVER THE LAKE OKEECHOBEE REGION AND WEST COAST METRO AREAS. THERE IS ALSO A THREAT OF A FEW STRONG STORMS OVER THE LAKE OKEECHOBEE AND WEST COAST METRO AREAS LATE THIS AFTERNOON INTO TONIGHT...AS THE LATEST SHORT RANGE MODELS CONTINUE TO INDICATE A MID LEVEL JET OF 50 KNOTS MOVING THROUGH CENTRAL FLORIDA TONIGHT ASSOCIATED WITH THE LOW. THE PRIMARY IMPACTS FROM THE STRONG STORMS WILL BE FREQUENT LIGHTNING STRIKES...GUSTY WINDS...AND HEAVY RAINFALL THIS AFTERNOON INTO EARLY THIS EVENING. THE LOW WILL CONTINUE TO MOVE NORTHEAST UP THE EAST COAST OF THE UNITED STATES ON WEDNESDAY. THIS WILL ALLOW FOR THE STATIONARY FRONT TO BECOME A COLD FRONT TONIGHT...AND PUSH SOUTHWARD THROUGH SOUTH FLORIDA WEDNESDAY MORNING BEFORE MOVING INTO THE FLORIDA KEYS WEDNESDAY AFTERNOON. THEREFORE...THE POPS WILL REMAIN IN THE SCATTERED TO NUMEROUS RANGE WEDNESDAY MORNING BEFORE DECREASING IN COVERAGE WEDNESDAY AFTERNOON. HIGH PRESSURE WILL THEN BUILD INTO THE SOUTHEASTERN UNITED STATES WEDNESDAY NIGHT THROUGH FRIDAY KEEPING A NORTHERLY WIND FLOW OVER SOUTH FLORIDA. THIS NORTHERLY WIND FLOW WILL BRING IN DRIER AND COOLER WEATHER TO SOUTH FLORIDA FOR THANKSGIVING AND FRIDAY. LOWS WILL BE IN THE 40S OVER MOST OF SOUTH FLORIDA FOR WEDNESDAY NIGHT AND THURSDAY NIGHT...EXCEPT FOR LOWER TO MID 50S EAST COAST METRO AREAS. HIGHS WILL BE IN THE LOWER TO MID 70S FOR THANKSGIVING DAY AND FOR FRIDAY. LONG TERM... THE HIGH WILL THEN MOVE SLOWLY EAST INTO THE WESTERN ATLANTIC WATERS THIS THANKSGIVING WEEKEND ALLOWING FOR THE WINDS TO SLOWLY SWING TO A EASTERLY DIRECTION AND BECOME BREEZY. THIS WILL KEEP SOUTH FLORIDA DRY AND ALLOW FOR THE TEMPERATURES TO SLOWLY WARM UP THROUGH THE WEEKEND...WITH HIGHS IN THE MID TO UPPER 70S AND LOWS IN THE 50S EXCEPT 60S EAST COAST METRO AREAS. MARINE... THE WINDS WILL SWING FROM A SOUTHERLY DIRECTION OF 10 TO 15 KNOTS TONIGHT TO A NORTHERLY DIRECTION ON WEDNESDAY AND INCREASE QUICKLY TO 20 TO 25 KNOTS WITH GUSTS GETTING CLOSE TO GALE FORCE IN THE OFFSHORE GULF WATERS. THE NORTHERLY WINDS WILL CONTINUE WEDNESDAY NIGHT INTO THANKSGIVING DAY AS THE WIND SPEEDS DECREASE TO 15 TO 20 KNOTS. BOTH THE ATLANTIC AND GULF SEAS WILL REMAIN BELOW 6 FEET TONIGHT BEFORE INCREASING TO AT LEAST 7 FEET ON WEDNESDAY. THE OFFSHORE GULF WATERS COULD EVEN GET UP TO 9 TO 11 FEET ON WEDNESDAY. THEREFORE...IT LOOKS LIKE AN SCA WILL BE NEEDED SOON FOR ALL OF THE SOUTH FLORIDA WATERS FOR THE WINDS AND SEAS IN THE ATLANTIC AND GULF WATERS...FOR WEDNESDAY INTO WEDNESDAY NIGHT. THE THREAT OF RIP CURRENTS WILL ALSO CONTINUE ALONG THE EAST COAST BEACHES THIS THANKSGIVING WEEKEND AND FOR THE GULF BEACHES OF SOUTH FLORIDA FOR WEDNESDAY. FIRE WEATHER... THE RELATIVE HUMIDITY SHOULD FALL BELOW THE 35 PERCENT CRITICAL VALUE ON THANKSGIVING DAY OVER SOUTH FLORIDA DUE TO DRIER AIR WORKING INTO THE AREA FROM THE NORTH. HOWEVER...THE ERC WILL REMAIN IN THE UPPER TEENS TO LOWER 20S AND THE 20 FOOT WINDS WILL REMAIN BELOW 15 MPH ON THANKSGIVING DAY. THEREFORE...NO FIRE DANGER STATEMENT WILL BE ISSUED FOR SOUTH FLORIDA FOR THANKSGIVING DAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 75 49 73 / 30 70 10 0 FORT LAUDERDALE 74 79 55 75 / 30 60 10 0 MIAMI 74 78 56 76 / 30 60 10 0 NAPLES 66 68 48 73 / 100 70 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...21/KM LONG TERM....54/BNB
Hazardous weather outlook, Nov 25, 9:59 PM EST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 959 PM EST TUE NOV 25 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 261500- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 959 PM EST TUE NOV 25 2014 ...FEW STRONG THUNDERSTORMS POSSIBLE OVERNIGHT GULF COAST TO LAKE REGION... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES TODAY. THUNDERSTORMS: A FEW THUNDERSTORMS ARE POSSIBLE WITH EVEN THE POTENTIAL FOR ISOLATED STRONG STORMS FROM THE GULF COAST TO THE LAKE OKEECHOBEE REGION AFTER MIDNIGHT. WIND: WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE IN THE STRONGEST THUNDERSTORMS. A GUST TO AROUND 60 MPH CANNOT BE RULED OUT, THOUGH NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A LINGERING CHANCE OF THUNDERSTORMS EARLY ON WEDNESDAY ACROSS THE AREA AS A FRONT SWEEPS ACROSS SOUTH FLORIDA BUT THE RISK OF SEVERE WEATHER IS EXPECTED TO HAVE ABATED. INCREASING WINDS, HAZARDOUS SEAS, AND RISK OF RIP CURRENT ACROSS PORTIONS OF THE GULF AND ATLANTIC WATERS ARE FORECAST FOR WEDNESDAY AND THURSDAY BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 11:00 PM EST | Rip Current Statement | MFL | Collier | 20 hr |
| Nov 26, 4:38 AM EST | Special Weather Statement | MFL | Collier | 37 min |
| Nov 26, 6:07 AM EST | Special Marine Warning | MFL | 38 min | |
| Nov 26, 6:12 AM EST | Special Weather Statement | MFL | Palm Beach | 33 min |
| Nov 26, 8:14 AM EST | Special Marine Warning | MFL | 16 min | |
| Nov 26, 8:34 AM EST | Special Marine Warning | MFL | 86 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.